Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 10, Pages 703-709
http://dx.doi.org/10.1155/S0161171200002738

Local properties of Fourier series

Department of Mathematics, Erciyes University, Kayseri 38039, Turkey

Received 11 February 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hüseyin Bor, “Local properties of Fourier series,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 10, pp. 703-709, 2000. https://doi.org/10.1155/S0161171200002738.